# SDR SWIA2017092943802

- Difficulty date: August 14, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 24,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 605 IS CORRODED BETWEEEN STRINGERS 26 AND 27L.   REMOVED AND REPLACED THE FRAME SECTION IAW SRM.
